MathSciNet Relay Station
MathSciNet bibliographic data
MR440575 (55 #13449) 57D65 (57D75)
Lannes, Jean; Latour, François Signature modulo $8$ des variétés de dimension $4k$ dont le bord est stablement parallélisé. C. R. Acad. Sci. Paris Sér. A 279 (1974), 705–707.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement